A companion to the Oseledec multiplicative ergodic theorem
Joseph C. Watkins
Proc. Amer. Math. Soc. 99 (1987), 772-776
Primary 60B15; Secondary 28D05
Full-text PDF Free Access
Similar Articles |
Abstract: Let be a stationary sequence of continuously differentiable mappings from into the set of matrices. Assume for each and . Let denote the invariant sigma field for the sequence. Then with probability one.
I. Oseledec, A multiplicative ergodic theorem. Characteristic
Ljapunov, exponents of dynamical systems, Trudy Moskov. Mat.
Obšč. 19 (1968), 179–210 (Russian). MR 0240280
Joseph C. Watkins, Limit theorems for products of random matarices: A comparison of two points of view, Proc. 1984 AMS Conf. on Random Matrices and their Products, 1985.
- V. I. Oseledec, A multiplicative ergodic theorem. Liapunov characteristic numbers for dynamical systems, Trans. Moscow Math. Soc. 19 (1968), 197-231. MR 0240280 (39:1629)
- Joseph C. Watkins, Limit theorems for products of random matarices: A comparison of two points of view, Proc. 1984 AMS Conf. on Random Matrices and their Products, 1985.
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1987 American Mathematical Society